# SDR HALA2023011700006

- Difficulty date: January 14, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N223HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09060
- Aircraft time: 8,468 hours, 1,991 cycles
- System (JASC): 3150 · Central Warning
- Part: Master Caution
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ETOPS - LOW SPEED REJECT TAKE OFF DUE TO UNKNOWN MASTER CAUTION LIGHT APPEARED. NO FAULTS ON BLOCK IN. RESET FWS1 & FWS2 AND FAC1 & FAC2. NO FAULTS NOTED IAW REF. AMM 24-00-00. A/C OK TO CONTINUE.
